Journal Article

WEAKLY METRIZABILITY OF SPHERES AND RENORMINGS OF BANACH SPACES

S. Ferrari, J. Orihuela and M. Raja

in The Quarterly Journal of Mathematics

Volume 67, issue 1, pages 15-27
Published in print March 2016 | ISSN: 0033-5606
Published online January 2016 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hav038
WEAKLY METRIZABILITY OF SPHERES AND RENORMINGS OF BANACH SPACES

Show Summary Details

Preview

We study the metrizability of weak topologies when restricted to the unit sphere of some equivalent norm on a Banach space, and its relationships with other geometrical properties of norms. In case of dual Banach space [math] we prove that there exists a dual norm such that its unit sphere is weak[math] metrizable if and only if [math] is a descriptive compact, which provides a complete characterization.

Journal Article.  5777 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.